# SDR SWIA202162100

- Difficulty date: September 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD FRAME FLANGE HAS CORROSION AT APPROX STR27 AVIONICS BAY BELOW FLOOR BOARD. FS 319.70   (C-CHECK RO 10/30/2021)   REMOVED CORROSION ON LOWER FRAME FLANGE AT STGR27 AT FS319.70 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND TO BE WITH IN LIMITS. RESTORED FINISH REF CRJ700 SRM 51-25-16-001-001-A01. PRESSURE CHECK GOOD.
